HIV and AIDS
Ask a HIV and AIDS Question, Get an Answer ASAP!
The rash and diarrhea could be secondary to the Azithromycin. Your presentation seems too soon for acute HIV seroconversion, usually it occurs 2-3weeks after. I am surprised the doctors didn't give you PEP if you were within the 72 hour time frame. Acte HIV should also present with enlarged lymph nodes throughout the body, not just under the arms. And the purple discoloration does not necessarily mean HIV either. If possible, please upload a picture of your tongue.
I do not think you need to go home right away but if it will make your mind feel at ease then I don't object either.
I am leaving afghanistan tomorrow... I am on a military base and the military staff that has seen me are nurses, I have not seen a doctor... Last night I woke up 2x's wet with sweat, I even made my AC cooler to prevent getting hot. I also have a small purple spot on the roof of my mouth that is painful to the touch and 2 redish brown spots on my cheek, but they are right were I may have bit my cheek. I am very confused, if I put my symptoms into google... it comes up early symptoms of HIV, but i have had no sore throat, no head aches, no fevers that I know of and no consitant diahrea ( by the way I have also been slamming Vitamin C ). When I lay down at night my arm pits swell worse. I am trying to upload a pic of my tongue, it is on the tip slightly purple, less than a quater inch in size and slightly swollen bump painful to the touch. I also have very dry mouth. I have had some minor pain swollowing food yesterday on one side of my throat, could be irritated from drip and constant coughing. I am planning as though I have HIV, the symptoms are to strange and seem to fit the bill.